# SDR 29GA2014082600001

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,110 hours, 35,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AIRSTAIR DOOR HARD TO CLOSE.  PERFORMED SEVERAL OPS CHECKED, NO DEFECTS NOTED.
